Universiti Teknologi Malaysia Institutional Repository

Free convection boundary layer on an isothermal sphere in a micropolar fluid

Nazar, Roslinda and Amin, Norsarahaida and Grosan , T. and Pop, Ioan (2002) Free convection boundary layer on an isothermal sphere in a micropolar fluid. International Communications in Heat and Mass Transfer, 29 (3). pp. 377-386. ISSN 0735-1933

Full text not available from this repository.

Official URL: http://dx.doi.org/10.1016/S0735-1933(02)00327-5

Abstract

The present paper considers the steady laminar free convection boundary layer flow over an isothermal sphere in a micropolar fluid. The governing boundary layer equations are first transformed into a non-dimensional and the resulting nonlinear system partial differential equations are then solved numerically using the Keller-box method. Numerical results presented include the local wall temperature distribution and the locak skin friction coefficient for a wide range of martial parameter K. The Prandtl is taken to be 0.7 and 7, respectively

Item Type:Article
Subjects:L Education > L Education (General)
Divisions:Education
ID Code:7224
Deposited By: Nur Amal Zakiah Shamsudin
Deposited On:02 Jan 2009 00:30
Last Modified:02 Jan 2009 00:30

Repository Staff Only: item control page